# SDR KCSA081274

- Difficulty date: June 11, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N709CK
- Make and model: Boeing 747132
- Aircraft serial: 20247
- Aircraft time: 101,838 hours, 28,585 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROUND EMERGENCY LIGHT AT L-1 MAIN ENTRY DOOR AFT SIDE IS INOP (B)
